MAUDE Adverse Event Report: RESPIRONICS, INC. DORMA 500 AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DORMA 500 AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number TRV501H
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.The user alleged visualization of black spots on the tube of the mask.There was no report of patient harm/injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.The user alleged visualization of black spots on the tube of the mask.There was no report of patient harm/injury.Philips is currently investigating this complaint; however, the device examination has not yet begun because the device has not yet returned to the manufacturer for evaluation.As part of the complaint handling process, the manufacturer is making attempts to retrieve the device for investigation and is awaiting confirmation from the distributor.Section h6 updated in this report.

Brand Name
DORMA 500 AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
rosko melissa
6501 living place
pittsburgh, PA 15206
7243512041
MDR Report Key14021549
Report Number2518422-2022-12023
Device Sequence Number2571459
Product Code BZD
UDI-Device Identifier00606959038516
UDI-Public00606959038516
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRV501H
Device Catalogue NumberTRV501H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown